# SDR ACE013104

- Difficulty date: January 31, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 26,604 hours, 27,990 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 066306200
- Part serial: 2539
- Condition: Failed
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CAPTAIN'S ALTIMETER FAILED (FLAGGED) AT 600 FT AFTER TAKEOFF.  RETURNED TO AIRPORT.  MAINTENANCE REPLACED THE FAILED ALTIMETER.
